MAUDE Adverse Event Report: SOADCO, S.L ESSENTIAL® CONE Ø4.0 X 12MM IMPLANT; DENTAL IMPLANT

SOADCO, S.L ESSENTIAL® CONE Ø4.0 X 12MM IMPLANT; DENTAL IMPLANT
Model Number 10 40 12
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main cause of the loss may have been bone dis-integration due to mechanical overload because of poor osseous integration of the implant into the bone.This explains the initial stability of the implant at the time of implant connection but with subsequent marginal bone remodelling after loading the residual bone-implant contact has not been able to withstand the functional demand.
 
Event or Problem Description
The clinician reports that on the (b)(6) 2017 the implant was placed in position #2 and then on the (b)(6) 2018 he placed an abutment applying 30ncm torque and that it showed ideal clinical stability, absence of mobility, absence of radiolucid radriographic images and absence of symptomatology.Then, on the (b)(6) /2018 the prosthesis was placed.However, on the (b)(6) 2018 he had to extract the implant since the patient reports that at mastication he felt the crown lose and he tried to remove it by himself and pain started.The patient experienced pain and inflamation, at mastication, few days before the implant was removed.A normal surgical procedure was applied.

Brand Name
ESSENTIAL® CONE Ø4.0 X 12MM IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
SOADCO, S.L
av. del pessebre, 76-82
escaldes- engordany., AD700
AN  AD700
Manufacturer (Section G)
SOADCO, S.L
av. del pessebre, 76-82.
escaldes- engordany., AD700
AN   AD700
Manufacturer Contact
maria mitjaneta
av. del pessebre, 76-82
escaldes- engordany., AD700
AN   AD700
MDR Report Key22284575
Report Number3003267134-2025-00008
Device Sequence Number8892830
Product Code DZE
UDI-Device Identifier08435451602978
UDI-Public(01)08435451602978
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model Number10 40 12
Device Lot Number11976-991
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale